Case ReportsCetuximab severe cutaneous toxicity… a gateway for bacteremia: case reportSoueidy, Charbela; Skaff, Stephanieb; Stephan, Faridb; Kattan, Josepha Author Information Departments of aHematology-Oncology bDermatology, Hôtel Dieu de France University Hospital, Saint Joseph University, Beirut, Lebanon Received 19 January 2022 Revised form accepted 28 June 2022 Correspondence to Charbel Soueidy, Department of Hematology-Oncology, Hôtel Dieu de France University Hospital, Saint Joseph University, Beirut, Lebanon, e-mail: [email protected] Anti-Cancer Drugs 34(1):p 187-189, January 2023. | DOI: 10.1097/CAD.0000000000001312 Buy Metrics Abstract EGFR inhibitors used in the treatment of metastatic wild-RAS colorectal cancer in combination with chemotherapy are associated with dermatologic side events that are low grade in most cases. We report a case of severe cutaneous toxicity secondary to cetuximab associated with bacterial cellulitis. A 57-year-old woman with metastatic adenocarcinoma of the colon, receiving FOLFIRI and Cetuximab as a first-line treatment, presented with a severe erythematous rash and xerosis resistant to local treatment with moisturizing emollients. Few days later, the patient becomes febrile, and the rash becomes more diffuse with a sandpaper appearance on the face, neck, chest, and flexor creases with exfoliation of large areas of skin. A bacterial cellulitis secondary to a dermatologic severe toxicity of Cetuximab was suspected. The patient started on antibiotics and local treatment with good response. This is a life-threatening cutaneous toxicity of cetuximab with secondary bacterial infection. Early recognition of cutaneous side effects of EGFR inhibitors is important to prevent such type of toxicities. Copyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.